# SDR AWXA200301253

- Difficulty date: October 13, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,087 hours, 29,715 cycles
- Engine: Cfmint CFM563B2
- Engine time: 47,506 hours, 29,554 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 47,506 hours, 29,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FLT 0751 - ON FULL THRUST BLEEDS OFF TAKEOFF OUT EN ROUTE FOR MSP NR 1 ENGINE EGT OVER-TEMPED AT 973 DEGREES FOR 35 SECONDS, EGT STAYED ABOVE 935 FOR 1 MINUTE, TURNED BACK, EGT REMAINED BELOW LIMITS THROUGHOUT DESCENT AND LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW R5M71001, F5M75001, AND F8M71001, OPERATIONAL CHECK OF NEW ENGINE WAS GOOD. TEARDOWN FINDINGS OF ENGINE S/N 720703 FOUND HEAVY BURNING IN ONE AREA OF HIGH PRESSURE TURBINE (HPT) SHROUD AND VANES, AND HEAVY RUB AND BURNING ON 100 PERCENT OF THE HPT BLADES, REPLACED DAMAGED COMPONENTS IAW CFMI CFM56-3.
